# SDR MASA200700339

- Difficulty date: June 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 25,344 hours, 24,021 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7089 CPR - DIVERTED TO CYS DUE TO SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT FOR SEVERAL SECONDS.  MAINTENANCE CHANGED FORWARD CARGO SMOKE DETECTOR.
